# SDR SWAA060798

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 2,561 hours, 1,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP AT FWD END.  RECONNECTED EEPLS WIRE TO LIGHT SOCKET PER MM.
